| Model Number |
18239 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.We are unable to determine if any product condition could have contributed to the reported event.Lot release records were reviewed, and the product lot met all acceptance criteria.
Event or Problem Description
It was reported that while charging, the controller and charger were overheating and it would not turn on.No impact to blood glucose levels were reported.Medical treatment was not required.The patient was sent a replacement controller.